# SDR SABA980046

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 063
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5174 - AGS-CLT - AFTER TAKEOFF, PILOT REPORTED LOW OIL INDICATION ON THE LEFT ENGINE.  AIRCRAFT RETURNED TO AGS AND MADE A SAFE LANDING.  NO INFLIGHT EMERGENCY WAS DECLARED.  MAINTENANCE SERVICED THE ENGINE WITH OIL.  ENGINE RUN AND OPS CHECKED GOOD.  A TEST FLIGHT WAS PERFORMED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
